Fort Myers, FL
A 18-year-old female asked:
On birth control and while taking the 4 brown pills i only had spotting on one day and it wasn't the full day. is that normal?
1 doctor answer • 1 doctor weighed in
Gynecology 40 years experience
Yes: Very light bleeding or spotting is very common on birth control pills. In fact many women do not bleed at all. If you have not missed any pills or taken medications known to interfere you do not need to worry. If you have, check a home pregnancy test to be sure.
Created for people with ongoing healthcare needs but benefits everyone.
2k viewsAnswered >2 years ago
Last updated Nov 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.